# SDR REXA2015112501156

- Difficulty date: November 25, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING, AROUND THE BASE OF HANDLE SHAFT HAS A CRACK AROUND ENTIRE CIRCUMFERENCE, 100% FSH.  FAILED NDT INSPECTION.  INSTALLED NEW SERVICEABLE HANDLE HOUSING ASSEMBLY IAW AMM 52-42-03-400-801-A01.  REMOVED & INSTALLED MAIN AVIONICS DOOR IAW 52-42-00-400-801-A01.  OPERATIONS TESTED GOOD.
